# SDR HAIHEEA9872

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853001
- Condition: Malfunction
- Location: Cockpit Radar
- Component: P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DROPS OFF LINE INTERMITTENTLY IN FLIGHT.
